# SDR AALA960337

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49598
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 21D101
- Condition: Dirty
- Location: Acm Bay
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DFW - FLT T1341 - AFTER TAKEOFF MEM DURING INITIAL CLIMB-OUT, SLIGHT ODOR NOTED IN COCKPIT AND CABIN.  ODOR DISSIPATED AFTER 10 MINUTES OF FLIGHT AND AIRCRAFT PROCEEDED TO DFW LANDING WITHOUT INCIDENT.  REPLACED ALL COALESCER BAGS.  ACCOMPLISHED GROUND ENGINE RUN WITH NO DEFECTS OR ODOR NOTED.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
